Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Nasal decongestant-induced hypertension?

What is Nasal decongestant-induced hypertension?

  • Nasal decongestant-induced hypertension: Nasal decongestant-induced hypertension is high blood pressure caused by taking nasal decongestants. Patients with an existing history of hypertension may suffer further blood pressure increases while taking nasal decongestants and this can be serious. Severity of symptoms varies amongst patients depending on their susceptibility, underlying health and duration of nasal decongestant use.

Nasal decongestant-induced hypertension: Introduction

Types of Nasal decongestant-induced hypertension:

Broader types of Nasal decongestant-induced hypertension:

How serious is Nasal decongestant-induced hypertension?

Prognosis of Nasal decongestant-induced hypertension: If the problematic drug can be eliminated then the blood pressure usually returns to normal.
Complications of Nasal decongestant-induced hypertension: see complications of Nasal decongestant-induced hypertension

What causes Nasal decongestant-induced hypertension?

Causes of Nasal decongestant-induced hypertension: see causes of Nasal decongestant-induced hypertension

What are the symptoms of Nasal decongestant-induced hypertension?

Symptoms of Nasal decongestant-induced hypertension: see symptoms of Nasal decongestant-induced hypertension

Complications of Nasal decongestant-induced hypertension: see complications of Nasal decongestant-induced hypertension

Nasal decongestant-induced hypertension: Testing

Diagnostic testing: see tests for Nasal decongestant-induced hypertension.

Misdiagnosis: see misdiagnosis and Nasal decongestant-induced hypertension.

How is it treated?

Doctors and Medical Specialists for Nasal decongestant-induced hypertension: Cardiologist, Internist, Family Practice Physician ; see also doctors and medical specialists for Nasal decongestant-induced hypertension.
Treatments for Nasal decongestant-induced hypertension: see treatments for Nasal decongestant-induced hypertension

Name and Aliases of Nasal decongestant-induced hypertension

Main name of condition: Nasal decongestant-induced hypertension

Other names or spellings for Nasal decongestant-induced hypertension:

Medication-related hypertension [Nasal Decongestants], Hypertension due to Nasal Decongestants

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise